Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Losing weight, bruising all over legs and eyes turning yellow. What does it indicate?

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
I have been losing a lot of wight very fast. I have bruising all over my legs. my eyes are turning yellow and I cant eat without having to run to the restroom o
Posted Wed, 6 Nov 2013 in General Health
Answered by Dr. Preeti Parakh 1 hour later
Brief Answer:
Liver dysfunction

Detailed Answer:

Welcome to Healthcare Magic!

The symptoms that you have described are suggestive of a liver dysfunction. Even the bruising is due to liver dysfunction as liver is necessary for proper coagulation and platelet function. Nausea, loss of appetite and weight loss also indicate that the liver is not working properly. Yellowish discoloration of eyes is due to accumulation of bilirubin in the body as liver is unable to metabolise it. You may also be having yellowish discloration of skin and urine.

Please see a doctor and get your blood tested for liver function tests. Your doctor will also advise a complete blood count and tests to rule out infectious hepatitis. Till you get to see a doctor, avoid fatty foods and alcohol as they are bad for the liver.

Hope this helps you. Please feel free to ask if you need any clarifications.

Best wishes.

Dr Preeti Parakh
MD Psychiatry

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor